# SDR QR9R2025090400002

- Difficulty date: September 4, 2025
- Submitted: September 4, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9821
- Aircraft time: 3,575 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: B521M1041201
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT DOOR STRUT BRACKET BROKE OFF ON RUN-UP. REPLACED MOUNTING BRACKET IAW AMM 52-11-00, 8-4.
